... days only. Also gave me a sheet of head maneuvers to perform. I cannot do the head maneuver at all! I've tried 2 times and I either totally freak out , or come close to vomitting and passing out. The room spins 100 mph. If I just take the drug and not do the maneuvers, will I be ok? Or are the maneuvers mandatory?
Meclizine is a good drug for vertigo but the exercises are to get you used of moving your head again. I know the feeling when my blood pressure goes up to high I get vertigo real bad and have to lie down or I will vomit too. You may need to stay on the Meclizine a little while longer until you can move without the vertigo. Try moving after taking the Meclizine and see what happens, do it carefully though, preferably sitting down with support around you just in case you do have a problem. You have to go at this kind of thing very slowly so you can retrain your brain. Are you on any blood pressure meds? That may help too, if it comes down then you are less apt to get dizzy spells, just as long as they don''t bring it down to fast then you will get dizzy from low blood pressure too. I hope this has helped some. I wish you the best of luck.
- Meclizine Information for Consumers
- Meclizine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Meclizine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.